# SDR HNAA2010010500363

- Difficulty date: December 21, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 43,600 hours, 47,635 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN ROW 9, RT SIDE ASSOCIATED WITH OVERHEAD LIGHTS ON ROW 9.  INSPECTED OVERHEAD BIN LIGHTS ON ROW 9, FOUND LAMP HOLDER BURNED ON ROW 9AC AND ROW 9DF.  REMOVED AND REPLACED HOLDERS, REMOVED AND REPLACED BALLAST IAW MM 32-20-00.  CABIN LIGHTS WERE DEACTIVATED IAW SPP 33.1 CIRCUIT BREAKER SI,S2,AND R2 WERE PULLED AND COLLARED BEFORE MX TASK COULD BE DONE.
